Uniformity in d-algebras

  • Ahmed Talip Hussein Department of Mathematics, Faculty of Science, University of AL-Qadisiya, AL-Qadisiyah, Iraq
  • Habeeb Kareem Abdulla Department of Mathematics, Faculty of Education for Girls, University of Kufa, Najef, Iraq
  • Haider Jebur Ali Department of Mathematics, College of Science, Al-Mustansiriyah University, Baghdad, Iraq
Keywords: d-algebra, d*-ideal, topological d-algebras


In this paper, we consider a collection of d*-ideals of a d-algebra D. We use the connotation of congruence relation regard to d*-ideals to construct a uniformity which induces a topology on D. We debate the properties of this topology.

How to Cite
Hussein , A. T., Abdulla , H. K., & Ali , H. J. (2019). Uniformity in d-algebras. Earthline Journal of Mathematical Sciences, 2(1), 207-221. https://doi.org/10.34198/ejms.2119.207221